Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Foamy urine, sticky residual urine, recently had gout. What could be causing this?

I ve noticed that when urinating i sometimes get a type of foam in the toilet, & also that residual urine on the toilet seat is sticky. I have no other symptoms, no pain or anything, but recently have suffered what appears to have been an attack of gout . I recently showed symptoms of diabetes , but with some diet changes, they ve all disappeared over the last year. I m 6 1 , 205lbs (recently lost half a stone & counting) & black... YYYY@YYYY
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Foam or frothing often indicates the presence of excessive proteins in the urine. This is often seen in patients with diabetes.
So you should get a urine analysis and urine microscopy.
Hope this helps
Good luck
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor